# SDR DALA2017011800468

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 39,327 hours, 3,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2119 TO STA 2129, BET STR 39L & STR 42L, FX SKIN AREA FOUND EXISTING BLEND OUT CONDITION. STA 2119 TO STA 2129, BET STR 39L & STR 42L, EXISTING BLEND-OUT MEASURED ORG THK 0.090", MATERIAL REMOVED 0.018" ( L-1.5" X W-1") AND FOUND OUT LIMIT PER SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 102. REPAIR CARRIED OUT PER SRM 53-00-01 FIG 202 REPAIR 4. THIS IS CATEGORY 'B' REPAIR AND REQUIRE REPEAT INSPECTION PER SRM 53-00-01 REPAIR 4, TABLE 204, INSPECTION THRESHOLD: 30,000 FLIGHT CYCLES, METHOD: HFEC AND DETAILED VISUAL. INTERVAL: 16,000 FLIGHT CYCLES.
